Alert archive / Florida / Small Craft Advisories in 2016

Small Craft Advisory 36, NWS Miami, FL

December 8, 2016

NWS Miami, FL issued this small craft advisory at Dec 8, 2016, 8:29 PM EST. It took effect at Dec 9, 2016, 4:00 AM EST. It was in force for 65 hr.

The area

The counties it named.

The facts

Issued
Dec 8, 2016, 8:29 PM EST (01:29 UTC)
In effect from
Dec 9, 2016, 4:00 AM EST
Expired
Dec 11, 2016, 9:29 PM EST
In force
65 hr
Issued by
NWS Miami, FL

The text

As transmitted.

962 
WHUS72 KMFL 090129
MWWMFL

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MIAMI FL
829 PM EST THU DEC 8 2016

GMZ656-657-676-100500-
/O.NEW.KMFL.SC.Y.0036.161209T0900Z-161210T2100Z/
COASTAL WATERS FROM CHOKOLOSKEE TO BONITA BEACH FL OUT 20 NM-
COASTAL WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE FL OUT 20 NM-
WATERS FROM CHOKOLOSKEE TO BONITA BEACH FL FROM 20 TO 60 NM-
829 PM EST THU DEC 8 2016

...SMALL CRAFT ADVISORY IN EFFECT FROM 4 AM FRIDAY TO 4 PM EST
SATURDAY...

THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 4 AM FRIDAY TO 4 PM EST
SATURDAY.

* WINDS AND SEAS...NORTHEAST WINDS INCREASING TO AROUND 20 KT LATE
  TONIGHT WITH GUSTS UP TO 25 KT. SEAS BUILDING TO 4 TO 7 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

HTTP://WWW.WEATHER.GOV/MIAMI
9 follow-up statements
169 
WHUS72 KMFL 090808
MWWMFL

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MIAMI FL
308 AM EST FRI DEC 9 2016

AMZ630-650-651-670-671-100500-
/O.EXA.KMFL.SC.Y.0036.161209T0900Z-161210T2100Z/
BISCAYNE BAY-
COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH FL OUT 20 NM-
COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF FL OUT 20 NM-
WATERS FROM JUPITER INLET TO DEERFIELD BEACH FL FROM 20 TO 60 NM-
WATERS FROM DEERFIELD BEACH TO OCEAN REEF FL FROM 20 TO 60 NM
EXCLUDING THE TERRITORIAL WATERS OF BAHAMAS-
308 AM EST FRI DEC 9 2016

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 4 PM EST SATURDAY...

THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT UNTIL 4 PM EST SATURDAY.

* WINDS AND SEAS...NORTHEAST WINDS 20 TO 25 KT WITH GUSTS 30 TO 35 KT.
  SEAS 6 TO 9 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

GMZ656-657-676-100500-
/O.CON.KMFL.SC.Y.0036.161209T0900Z-161210T2100Z/
COASTAL WATERS FROM CHOKOLOSKEE TO BONITA BEACH FL OUT 20 NM-
COASTAL WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE FL OUT 20 NM-
WATERS FROM CHOKOLOSKEE TO BONITA BEACH FL FROM 20 TO 60 NM-
308 AM EST FRI DEC 9 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST
SATURDAY...

* WINDS AND SEAS...NORTHEAST WINDS AROUND 20 KT WITH GUSTS UP TO
  30 KT. SEAS BUILDING TO 4 TO 7 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

HTTP://WWW.WEATHER.GOV/MIAMI
174 
WHUS72 KMFL 091829
MWWMFL

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MIAMI FL
129 PM EST FRI DEC 9 2016

AMZ630-650-651-670-671-GMZ656-657-676-100300-
/O.CON.KMFL.SC.Y.0036.000000T0000Z-161210T2100Z/
BISCAYNE BAY-
COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH FL OUT 20 NM-
COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF FL OUT 20 NM-
WATERS FROM JUPITER INLET TO DEERFIELD BEACH FL FROM 20 TO 60 NM-
WATERS FROM DEERFIELD BEACH TO OCEAN REEF FL FROM 20 TO 60 NM
EXCLUDING THE TERRITORIAL WATERS OF BAHAMAS-
COASTAL WATERS FROM CHOKOLOSKEE TO BONITA BEACH FL OUT 20 NM-
COASTAL WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE FL OUT 20 NM-
WATERS FROM CHOKOLOSKEE TO BONITA BEACH FL FROM 20 TO 60 NM-
129 PM EST FRI DEC 9 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST
SATURDAY...

* WINDS AND SEAS...NORTHEAST WINDS 15 TO 25 KT WITH GUSTS UP TO 30
  KT. SEAS 6 TO 9 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

HTTP://WWW.WEATHER.GOV/MIAMI
901 
WHUS72 KMFL 092049
MWWMFL

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MIAMI FL
349 PM EST FRI DEC 9 2016

AMZ630-650-651-670-671-GMZ656-657-676-102100-
/O.CON.KMFL.SC.Y.0036.000000T0000Z-161210T2100Z/
BISCAYNE BAY-
COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH FL OUT 20 NM-
COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF FL OUT 20 NM-
WATERS FROM JUPITER INLET TO DEERFIELD BEACH FL FROM 20 TO 60 NM-
WATERS FROM DEERFIELD BEACH TO OCEAN REEF FL FROM 20 TO 60 NM
EXCLUDING THE TERRITORIAL WATERS OF BAHAMAS-
COASTAL WATERS FROM CHOKOLOSKEE TO BONITA BEACH FL OUT 20 NM-
COASTAL WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE FL OUT 20 NM-
WATERS FROM CHOKOLOSKEE TO BONITA BEACH FL FROM 20 TO 60 NM-
349 PM EST FRI DEC 9 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST
SATURDAY...

* WINDS AND SEAS...NORTHEAST WINDS 20 TO 25 KT WITH GUSTS UP TO 
  30 KT. SEAS 5 TO 9 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

HTTP://WWW.WEATHER.GOV/MIAMI
918 
WHUS72 KMFL 100823
MWWMFL

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MIAMI FL
323 AM EST SAT DEC 10 2016

AMZ630-650-651-670-671-102115-
/O.EXT.KMFL.SC.Y.0036.000000T0000Z-161211T0900Z/
BISCAYNE BAY-
COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH FL OUT 20 NM-
COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF FL OUT 20 NM-
WATERS FROM JUPITER INLET TO DEERFIELD BEACH FL FROM 20 TO 60 NM-
WATERS FROM DEERFIELD BEACH TO OCEAN REEF FL FROM 20 TO 60 NM
EXCLUDING THE TERRITORIAL WATERS OF BAHAMAS-
323 AM EST SAT DEC 10 2016

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 AM EST SUNDAY...

* WINDS AND SEAS...NORTHEAST WINDS 20 TO 25 KT WITH GUSTS UP TO 
  35 KT. SEAS 7 TO 10 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

GMZ656-657-676-102100-
/O.CON.KMFL.SC.Y.0036.000000T0000Z-161210T2100Z/
COASTAL WATERS FROM CHOKOLOSKEE TO BONITA BEACH FL OUT 20 NM-
COASTAL WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE FL OUT 20 NM-
WATERS FROM CHOKOLOSKEE TO BONITA BEACH FL FROM 20 TO 60 NM-
323 AM EST SAT DEC 10 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST THIS
AFTERNOON...

* WINDS AND SEAS...NORTHEAST WINDS AROUND 20 KT WITH GUSTS UP TO 
  25 KT. SEAS 3 TO 7 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

HTTP://WWW.WEATHER.GOV/MIAMI
278 
WHUS72 KMFL 101440
MWWMFL

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MIAMI FL
940 AM EST SAT DEC 10 2016

GMZ656-657-676-110900-
/O.EXT.KMFL.SC.Y.0036.000000T0000Z-161211T0900Z/
COASTAL WATERS FROM CHOKOLOSKEE TO BONITA BEACH FL OUT 20 NM-
COASTAL WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE FL OUT 20 NM-
WATERS FROM CHOKOLOSKEE TO BONITA BEACH FL FROM 20 TO 60 NM-
940 AM EST SAT DEC 10 2016

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 AM EST SUNDAY...

* WINDS AND SEAS...NORTHEAST WINDS 15 TO 25 KT WITH GUSTS UP TO 
  30 KT. SEAS 3 TO 5 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ630-650-651-670-671-110900-
/O.CON.KMFL.SC.Y.0036.000000T0000Z-161211T0900Z/
BISCAYNE BAY-
COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH FL OUT 20 NM-
COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF FL OUT 20 NM-
WATERS FROM JUPITER INLET TO DEERFIELD BEACH FL FROM 20 TO 60 NM-
WATERS FROM DEERFIELD BEACH TO OCEAN REEF FL FROM 20 TO 60 NM
EXCLUDING THE TERRITORIAL WATERS OF BAHAMAS-
940 AM EST SAT DEC 10 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EST SUNDAY...

* WINDS AND SEAS...NORTHEAST WINDS 20 TO 25 KT WITH GUSTS UP TO 
35 KT. SEAS 7 TO 10 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

HTTP://WWW.WEATHER.GOV/MIAMI
316 
WHUS72 KMFL 102103
MWWMFL

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MIAMI FL
403 PM EST SAT DEC 10 2016

AMZ630-650-651-670-671-112200-
/O.EXT.KMFL.SC.Y.0036.000000T0000Z-161212T0300Z/
BISCAYNE BAY-
COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH FL OUT 20 NM-
COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF FL OUT 20 NM-
WATERS FROM JUPITER INLET TO DEERFIELD BEACH FL FROM 20 TO 60 NM-
WATERS FROM DEERFIELD BEACH TO OCEAN REEF FL FROM 20 TO 60 NM
EXCLUDING THE TERRITORIAL WATERS OF BAHAMAS-
403 PM EST SAT DEC 10 2016

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 PM EST SUNDAY...

* WINDS AND SEAS...EAST WINDS 20 TO 25 KT WITH OCCASIONAL GUSTS UP
  TO 35 KT TONIGHT. SEAS 7 TO 10 FEET WITH OCCASIONAL SEAS UP TO
  13 FEET IN THE GULF STREAM.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

GMZ656-657-676-110900-
/O.CON.KMFL.SC.Y.0036.000000T0000Z-161211T0900Z/
COASTAL WATERS FROM CHOKOLOSKEE TO BONITA BEACH FL OUT 20 NM-
COASTAL WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE FL OUT 20 NM-
WATERS FROM CHOKOLOSKEE TO BONITA BEACH FL FROM 20 TO 60 NM-
403 PM EST SAT DEC 10 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EST SUNDAY...

* WINDS AND SEAS...NORTHEAST WINDS AROUND 20 KT WITH GUSTS UP TO 
30 KT. SEAS 3 TO 5 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

HTTP://WWW.WEATHER.GOV/MIAMI
454 
WHUS72 KMFL 110848
MWWMFL

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MIAMI FL
348 AM EST SUN DEC 11 2016

GMZ656-657-676-111000-
/O.EXP.KMFL.SC.Y.0036.000000T0000Z-161211T0900Z/
COASTAL WATERS FROM CHOKOLOSKEE TO BONITA BEACH FL OUT 20 NM-
COASTAL WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE FL OUT 20 NM-
WATERS FROM CHOKOLOSKEE TO BONITA BEACH FL FROM 20 TO 60 NM-
348 AM EST SUN DEC 11 2016

...SMALL CRAFT ADVISORY WILL EXPIRE AT 4 AM EST EARLY THIS
MORNING...

BASED ON RECENT OBSERVATIONS, WINDS AND WAVES HAVE FALLEN BELOW
SMALL CRAFT ADVISORY CRITERIA. HOWEVER, SMALL CRAFT SHOULD
CONTINUE TO EXERCISE CAUTION FOR WINDS OF 15-20 KNOTS AND SEAS OF
3-6 FEET.

$$

AMZ630-650-651-670-671-112300-
/O.CON.KMFL.SC.Y.0036.000000T0000Z-161212T0300Z/
BISCAYNE BAY-
COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH FL OUT 20 NM-
COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF FL OUT 20 NM-
WATERS FROM JUPITER INLET TO DEERFIELD BEACH FL FROM 20 TO 60 NM-
WATERS FROM DEERFIELD BEACH TO OCEAN REEF FL FROM 20 TO 60 NM
EXCLUDING THE TERRITORIAL WATERS OF BAHAMAS-
348 AM EST SUN DEC 11 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EST THIS
EVENING...

* WINDS AND SEAS...EAST WINDS 20 TO 25 KT WITH GUSTS UP TO 35 KT.
  SEAS 6 TO 9 FEET, HIGHEST IN THE GULF STREAM.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

HTTP://WWW.WEATHER.GOV/MIAMI
196 
WHUS72 KMFL 112034
MWWMFL

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MIAMI FL
334 PM EST SUN DEC 11 2016

AMZ630-650-651-670-671-120300-
/O.CON.KMFL.SC.Y.0036.000000T0000Z-161212T0300Z/
BISCAYNE BAY-
COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH FL OUT 20 NM-
COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF FL OUT 20 NM-
WATERS FROM JUPITER INLET TO DEERFIELD BEACH FL FROM 20 TO 60 NM-
WATERS FROM DEERFIELD BEACH TO OCEAN REEF FL FROM 20 TO 60 NM
EXCLUDING THE TERRITORIAL WATERS OF BAHAMAS-
334 PM EST SUN DEC 11 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EST THIS
EVENING...

* WINDS AND SEAS...EAST WINDS AROUND 20 KT. SEAS 4 TO 7 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

HTTP://WWW.WEATHER.GOV/MIAMI
059 
WHUS72 KMFL 120229
MWWMFL

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MIAMI FL
929 PM EST SUN DEC 11 2016

AMZ630-650-651-670-671-120330-
/O.CAN.KMFL.SC.Y.0036.000000T0000Z-161212T0300Z/
BISCAYNE BAY-
COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH FL OUT 20 NM-
COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF FL OUT 20 NM-
WATERS FROM JUPITER INLET TO DEERFIELD BEACH FL FROM 20 TO 60 NM-
WATERS FROM DEERFIELD BEACH TO OCEAN REEF FL FROM 20 TO 60 NM
EXCLUDING THE TERRITORIAL WATERS OF BAHAMAS-
929 PM EST SUN DEC 11 2016

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN MIAMI HAS CANCELLED THE SMALL
CRAFT ADVISORY.

THE WINDS HAVE FALLEN BELOW 20 KNOTS ALONG WITH THE SEAS FALLING
BELOW 7 FEET THIS EVENING OVER THE ATLANTIC WATERS OF SOUTH 
FLORIDA. THEREFORE...THE SMALL CRAFT ADVISORY HAS BEEN CANCELLED 
FOR THE ATLANTIC WATERS OF SOUTH FLORIDA.

$$

HTTP://WWW.WEATHER.GOV/MIAMI

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Miami, FL wrote its last area forecast discussion before this small craft advisory went out at Dec 8, 8:06 PM EST, 23 minutes earlier.

Area forecast discussion, Dec 8, 8:06 PM EST, 23 minutes before
Area Forecast Discussion
National Weather Service Miami FL
806 PM EST Thu Dec 8 2016

.UPDATE...
The 09/0000Z MFL sounding shows around 1500 J/KG of SB CAPE and
a near record PWAT of 2.10 inches. These values are rather
impressive for December and indicate an ample amount of both
moisture and instability in the atmospheric column. This evening,
radar had depicted moderate to heavy rain showers, which affected
eastern Broward and Miami-Dade counties. With the heaviest cells,
rain rates were as much as 2-3 inches per hour causing isolated
incidents of minor street flooding. Through tonight, as a
stationary front remains planted over the Florida Straits, the
threat for showers and slight chance for thunderstorms will
continue. Short term models, including the HRRR and Hi-Res WRF,
show this activity mainly affecting southern portions of the East
Coast metro and adjacent Atlantic waters. Have adjusted PoPs to
better reflect coverage. Otherwise, forecast appears on track.

&&

.PREV DISCUSSION... /issued 655 PM EST Thu Dec 8 2016/

AVIATION...Ongoing shra affecting east coast from KFLL southwards
with -DZ vcnty KPBI with next frontal boundary. Tempo for MVFR
vsbys and cigs at these sites through 03Z-04Z with potential for
IFR in heaviest activity. Prevailing VFR remainder of tonight, but
potential for occasional MVFR cigs will linger through remainder
of TAF cycle. Winds shift NNW this evening 6-9kts, then becoming
NE 11-16kts with gusts to 20kts for all sites after 15Z.

PREV DISCUSSION... /issued 444 PM EST Thu Dec 8 2016/

DISCUSSION...Latest surface analysis indicated a stationary
boundary sitting along the Florida Straits and a cold front draped
across the central Florida peninsula. Warm, moist, and unstable
air ahead of this front led to spotty shower coverage early today,
but no lightning activity was observed. Light flow near the
surface allowed for a waterspout to develop off the Miami beach
coastline at around 11:30 am this morning.

Current radar trends show scattered convection along a southwest to
northeast oriented line affecting portions of Inland Monroe County
to coastal Miami-Dade. According to the latest HRRR and Hi-Res
WRF runs, this activity will persist through tonight over the
aforementioned areas, as well as the local Atlantic coastal
waters. Enough instability is present to maintain a slight chance
for thunderstorms, but none are expected to become strong. On
Friday, as the cold front continues to push south over our region,
surface winds will shift to the north and northeast. In addition,
drier air will be advected in, allowing dewpoints to fall down
into the 50's across Collier, Glandes, and Hendry counties, and
low to mid 60's elsewhere. These values are more typical for this
time of year when compared to the last few days. Cooler air will
also spread across South Florida with Forecast high temperatures
around 10 degrees lower than todays. Similar conditions are
expected on Saturday with northeast flow, cooler weather, and an
enhanced chance of showers along the eastern portion of the
peninsula.

Sunday through early next week, long range models depict a surface
high moving off the coast of Virgina/North Carolina. This feature
will generate a period of east and southeast flow over South
Florida. Sufficient low level moisture will continue the daily
chances of showers, mainly affecting the east coast metro and
interior regions. Maximum temperatures early next week are
forecast in the low to mid-80s, around 5 degrees above normal for
this time of year.

MARINE...An approaching cold front will bring increasing
northerly flow later tonight and into Friday. Winds on Saturday
could reach over 20 knots at times with seas reaching the 7 to 10
feet range, especially over the Gulf Stream. Winds and seas should
decrease from Sunday through early next week.
&&

.PRELIMINARY POINT TEMPS/POPS...
West Palm Beach  64  72  67  75 /  30  50  50  50
Fort Lauderdale  67  74  65  75 /  50  40  50  50
Miami            67  75  66  77 /  50  40  50  50
Naples           60  69  58  78 /  20  30  10  10

&&

.MFL WATCHES/WARNINGS/ADVISORIES...
FL...None.
AM...None.
GM...None.
&&

UPDATE...27/JT
DISCUSSION...27/JT
MARINE...27/JT
AVIATION...88/ALM
Hazardous weather outlook, Dec 8, 8:11 PM EST, 18 minutes before
HAZARDOUS WEATHER OUTLOOK FOR SOUTH FLORIDA
NATIONAL WEATHER SERVICE MIAMI FL
811 PM EST THU DEC 8 2016

AMZ610-630-650-651-670-671-FLZ063-066>075-168-172>174-GMZ656-657-676-
091315-
LAKE OKEECHOBEE-BISCAYNE BAY-
COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH FL OUT 20 NM-
COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF FL OUT 20 NM-
WATERS FROM JUPITER INLET TO DEERFIELD BEACH FL FROM 20 TO 60 NM-
WATERS FROM DEERFIELD BEACH TO OCEAN REEF FL FROM 20 TO 60 NM
EXCLUDING THE TERRITORIAL WATERS OF BAHAMAS-GLADES-HENDRY-
INLAND PALM BEACH-METRO PALM BEACH-COASTAL COLLIER-INLAND COLLIER-
INLAND BROWARD-METRO BROWARD-INLAND MIAMI-DADE-METRO MIAMI-DADE-
MAINLAND MONROE-COASTAL PALM BEACH-COASTAL BROWARD-COASTAL MIAMI-
DADE-FAR SOUTH MIAMI-DADE-
COASTAL WATERS FROM CHOKOLOSKEE TO BONITA BEACH FL OUT 20 NM-
COASTAL WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE FL OUT 20 NM-
WATERS FROM CHOKOLOSKEE TO BONITA BEACH FL FROM 20 TO 60 NM-
811 PM EST THU DEC 8 2016

...A FEW THUNDERSTORMS POSSIBLE OVER THE ATLANTIC OVERNIGHT...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH FLORIDA.

.DAY ONE...TONIGHT

THUNDERSTORMS: A FEW THUNDERSTORMS ARE POSSIBLE ACROSS THE ATLANTIC
WATERS OF SOUTH FLORIDA OVERNIGHT.

WIND: NORTHERLY WINDS WILL INCREASE TO AROUND 20 KNOTS LATE TONIGHT
IN THE OFFSHORE GULF WATERS.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

MARINE CONDITIONS WILL DETERIORATE RAPIDLY OVER ALL THE LOCAL WATERS
ON FRIDAY, WITH HAZARDOUS CONDITIONS LIKELY TO CONTINUE THROUGH THE
WEEKEND.

THE THREAT OF RIP CURRENTS ALONG THE EAST COAST BEACHES WILL INCREASE
THIS WEEKEND, WITH AN ELEVATED THREAT CONTINUING INTO EARLY NEXT
WEEK.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TONIGHT.

FOR MORE INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN MIAMI
WEBSITE AT WWW.WEATHER.GOV/MIAMI.

The office that day

Everything else NWS Miami, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 8, 7:00 PM ESTAreal Flood AdvisoryMFLBroward, Miami-Dade2 hr

Nearby

Small Craft Advisories in Florida, 2016Every small craft advisory in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.